# SDR AALA201611229001

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 46,697 hours, 26,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2 FASTENER HOLES HAVE CRACKS IN UPPER FLANGE OF RT SIDE BOX BEAM AT FR43. IAW WITH EO 5315Y066 CUT OUT DAMAGED AREA, INSTALLED FILLER AND NEW REINFORCING BRACKET.
